# SDR IPXA2024012227663

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CHIP SKIN, LH WING INBD MAIN FLAP OUTBD UPR SEAL LE AREA. (REPAIR). 1. REMOVE THE UNWANTED MATERIALS AND CLEAN AT LEFT HAND WING INBOARD MAIN FLAP OUTBOARD UPPER SEAL LEADING EDGE AREA. AND TRIM OUT THE DAMAGE AS REQUIRED, KEEP A MINIMUM 0.5 IN CORNER RADIUS AND DO A REPAIR INSPECTION TO MAKE SURE THERE IS NO DELAMINATION AROUND THE REPAIR AREA I.A.W. B767-300F SRM 57-53-02-2R-2 REV.88. 2.CONDITION CHECK IS SATISFACTORY. PERFORMED NDT/UT FOR REWORKED AREA I.A.W. 767 NTM PART1 51-01-01 REV:136. RESULT:NO DEFECT FOUND.
